Volume 19, Number 1, January-March 2013
|Page(s)||20 - 42|
|Published online||23 February 2012|
Single input controllability of a simplified fluid-structure interaction model
Received: 25 March 2011
Revised: 10 August 2011
In this paper we study a controllability problem for a simplified one dimensional model for the motion of a rigid body in a viscous fluid. The control variable is the velocity of the fluid at one end. One of the novelties brought in with respect to the existing literature consists in the fact that we use a single scalar control. Moreover, we introduce a new methodology, which can be used for other nonlinear parabolic systems, independently of the techniques previously used for the linearized problem. This methodology is based on an abstract argument for the null controllability of parabolic equations in the presence of source terms and it avoids tackling linearized problems with time dependent coefficients.
Mathematics Subject Classification: 35L10 / 65M60 / 93B05 / 93B40 / 93D15
Key words: Null-controllability / fluid-structure interaction / viscous Burgers equation
© EDP Sciences, SMAI, 2012
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.